... was taking cold medecine. Tonight I just checked my blood pressure and its 170/103. Should I
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
experiencing, rapid heart beat, tiredness, sluggishness upon waking, blood pressure has decreased from what it was to a normal and sometimes what I ...
1 answer • 19 Jan 2010
Accidently took more then dosage recommended. ER stated all side affects should go away within two days. It has been 4 and blood pressure is still ...
1 answer • 18 Apr 2011
I have been feeling tired sleepy and no energy hardly at all. I have no initiative to do anything. I have monitored my blood pressure for about 3 ...
1 answer • 12 Aug 2011
... Went off the medication and after 30 days, I was back to normal. I went back on it again and after 30 days I have the same problems. Ouestion: ...
3 answers • 25 Apr 2012
2 answers • 9 Jan 2013